Open Access
October, 1972 On Two Recent Papers on Ergodicity in Nonhomogeneous Markov Chains
Marius Iosifescu
Ann. Math. Statist. 43(5): 1732-1736 (October, 1972). DOI: 10.1214/aoms/1177692411


In [7] ergodic properties of nonhomogeneous denumerable state space Markov chains were studied. It was noticed in [6] that the results obtained in [7] were easily extended to arbitrary state spaces. However, it was admitted in [6] that the transition mechanism of the chain was defined by means of transition density functions, thus restricting the generality of the approach and, moreover, introducing elements irrelevant to the problem. The aim of this note is to draw attention to the fact that ergodic properties of the most general nonhomogeneous Markov chains are easily obtained by using a theory developed by Dobrusin [2] in the middle fifties.


Download Citation

Marius Iosifescu. "On Two Recent Papers on Ergodicity in Nonhomogeneous Markov Chains." Ann. Math. Statist. 43 (5) 1732 - 1736, October, 1972.


Published: October, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0249.60031
MathSciNet: MR368156
Digital Object Identifier: 10.1214/aoms/1177692411

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 5 • October, 1972
Back to Top